Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 16, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 7:44 PM MST for Graham County, Greenlee County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2010, 7:44 PM MST (02:44 UTC)
- Expired
- Jul 21, 2010, 9:45 PM MST
- In force
- 2 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Graham County, AZ, Greenlee County, AZ
The radar
The Tucson radar (KEMX), 174 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:24 PM MST | FLASH FLOOD | Clifton, AZ | WARDS CANYON FLOODING HIGHWAY 191 NEAR CLIFTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 2.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2638 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WGUS55 KTWC 220244 FFWTWC AZC009-011-220445- /O.NEW.KTWC.FF.W.0016.100722T0244Z-100722T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 744 PM MST WED JUL 21 2010 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME EAST CENTRAL GRAHAM COUNTY IN SOUTHEAST ARIZONA... SOUTHERN GREENLEE COUNTY IN SOUTHEAST ARIZONA... * UNTIL 945 PM MST * AT 736 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLIFTON PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905 $$
3 follow-up statements
676 WGUS75 KTWC 220258 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 758 PM MST WED JUL 21 2010 AZC009-011-220445- /O.CON.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAHAM AZ-GREENLEE AZ- 758 PM MST WED JUL 21 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR SOUTHERN GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES... AT 750 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THE HEAVIEST RAIN IS CURRENTLY OCCURRING IN THE CLIFTON AREA. LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905 $$
372 WGUS75 KTWC 220334 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 834 PM MST WED JUL 21 2010 AZC009-011-220445- /O.CON.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAHAM AZ-GREENLEE AZ- 834 PM MST WED JUL 21 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR SOUTHERN GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES... AT 822 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS IN CLIFTON REPORTED THAT FLASH FLOODING WAS OCCURRING IN PORTIONS OF CLIFTON. DOPPLER RADAR INDICATED LIGHT TO OCCASIONALLY MODERATE RAIN WAS CONTINUING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLIFTON PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905 $$ JG
711 WGUS75 KTWC 220441 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 941 PM MST WED JUL 21 2010 AZC009-011-220449- /O.EXP.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAHAM AZ-GREENLEE AZ- 941 PM MST WED JUL 21 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MST FOR SOUTHERN GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES... THE THREAT OF FLASH FLOODING HAS ENDED. HOWEVER...MODERATE TO LOCALLY HEAVY RAIN WILL CONTINUE ACROSS CENTRAL GREENLEE COUNTY THROUGH MIDNIGHT. THUS THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A SMALL STREAM FLOOD ADVISORY...UNTIL 1230 AM THURSDAY. LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:15 PM MST, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 21, 2:15 PM MST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 215 PM MST WED JUL 21 2010 .SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS EVENING AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE READINGS. && .DISCUSSION...SHOWER AND THUNDERSTORM ACTIVITY FIRED UP A LITTLE SOONER IN SOME AREAS THAN PREVIOUSLY EXPECTED...ESPECIALLY IN GRAHAM AND PINAL COUNTIES. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAD DEVELOPED ACROSS SOUTHWEST GRAHAM...COCHISE AND EASTERN SANTA CRUZ COUNTIES LATE THIS MORNING AND EARLY THIS AFTERNOON. THESE STORMS INITIALLY DEVELOPED IN THE MOUNTAINS...AND HAVE BEEN BACK BUILDING TOWARD THE SOUTH INTO THE MEAN FLOW. THIS HAS RESULTED IN HEAVY RAINFALL AMOUNTS ACROSS THE AREA...PARTICULARLY IN COCHISE COUNTY. RECENT SATELLITE IMAGERY WAS SHOWING THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST NEW MEXICO SOUTH INTO NORTHERN MEXICO IN ASSOCIATION WITH A DISTURBANCE TRACKING WESTWARD OVER CHIHUAHUA MEXICO. EXPECT THIS FEATURE TO ORGANIZE THUNDERSTORMS OVER NORTHERN SONORA MEXICO INTO COCHISE AND SANTA CRUZ COUNTIES BY EARLY THIS EVENING. THIS ADDITIONAL THUNDERSTORM ACTIVITY COULD RESULT IN SOME AREAS SEEING A COUPLE OF ROUNDS OF HEAVY RAINFALL YET TODAY. EVENTUALLY...WOULD EXPECT AN ORGANIZED COLD POOL AT THE SURFACE TO SPREAD WEST-NORTHWESTWARD TRIGGERING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL DESERTS OF ARIZONA. THUS...WILL KEEP POP VALUES FOR THE LOWER DESERTS GOING LATE THIS EVENING AND OVERNIGHT. THEREAFTER...WATER VAPOR IMAGERY SUGGESTED THAT A DISTURBANCE WAS EJECTING NORTHWARD FROM THE MAIN UPPER LOW SPINNING OFF THE WEST COAST OF BAJA. THIS FEATURE COULD FOCUS SHOWERS AND A FEW THUNDERSTORMS ACROSS OUR WESTERN DESERT ZONES TONIGHT INTO MID MORNING THURSDAY. THIS SAME FEATURE MAY ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE REST OF THE CWA THURSDAY AFTERNOON AND EVENING. THUS...WILL CONTINUE TO KEEP DECENT POP VALUES GOING FOR THURSDAY MOST AREAS. LATEST GFS MODEL WAS HINTING AT LESS THUNDERSTORM ACTIVITY FRIDAY IN THE WAKE OF THE DISTURBANCE PASSING THROUGH THURSDAY. OVERALL... PATTERN APPEARS TO BE FAVORABLE FOR DECENT THUNDERSTORM CHANCES BY EARLY NEXT WEEK. THIS WILL ESPECIALLY BE THE CASE MONDAY AND TUESDAY AS THE GFS MODEL HAS THE UPPER HIGH BECOMING CENTERED OVER THE FOUR CORNERS REGION. && .AVIATION...VALID 21/12Z-22/12Z SCT TSRA/SHRA ACROSS SE AZ THRU 09Z THU...WITH ISOLD SHRA THRU 16Z THU. EXPECT REDEVELOPMENT OF SCT TSRA/SHRA AFT 18Z THU. CLOUD DECKS MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. SURFACE WIND GENERALLY LESS THAN 10 KTS. HOWEVER...WIND GUSTS APPROACHING 50 KTS VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA INTO THE WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 915 AM MST WED JUL 21 2010 AZZ029-032>035-220415- SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS. A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2 INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-220415- WESTERN PIMA COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-220415- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jul 21, 4:33 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
433 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN GREEN VALLEY 31.85N 111.01W
07/21/2010 M0.98 INCH PIMA AZ NWS EMPLOYEE
RAIN FELL IN ONLY 45 MINUTES.
&&
PYTLAKLocal storm report, Jul 21, 4:44 PM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
444 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN 4 SE ORACLE 32.57N 110.74W
07/21/2010 M2.40 INCH PINAL AZ TRAINED SPOTTER
FELL BETWEEN 200 AND 430 PM.
&&
PYTLAKLocal storm report, Jul 21, 5:10 PM MST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
510 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 3 WSW BISBEE 31.41N 109.93W
07/21/2010 M2.30 INCH COCHISE AZ TRAINED SPOTTER
&&
PYTLAKLocal storm report, Jul 21, 5:42 PM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
542 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLASH FLOOD 3 SE ORACLE 32.59N 110.75W
07/21/2010 PINAL AZ LAW ENFORCEMENT
MT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH
FLOODING.
&&
PYTLAKLocal storm report, Jul 21, 6:39 PM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
639 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD NW RAMSEY CANYON PRESER 31.45N 110.31W
07/21/2010 COCHISE AZ OTHER FEDERAL
RAPID RISE ALONG RAMSEY CREEK OF 1.5 FEET IN 30 MINUTES.
3.82 INCHES OF RAIN BETWEEN 1045 AM AND 230 PM AT USGS
GAGING STATION.
&&
PYTLAKLocal storm report, Jul 21, 6:46 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
646 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD RAMSEY CANYON PRESERVE 31.45N 110.31W
07/21/2010 COCHISE AZ OTHER FEDERAL
RAPID RISE ALONG RAMSEY CREEK OF 1.5 FEET IN 30 MINUTES.
3.82 INCHES OF RAIN BETWEEN 1045 AM AND 230 PM AT USGS
GAGING STATION.
1243 PM FLASH FLOOD 2 NE RAMSEY CANYON PRES 31.47N 110.29W
07/21/2010 COCHISE AZ LAW ENFORCEMENT
RAMSEY CANYON ROAD CLOSED AT CALLE METATE DUE TO FLOODING
AND DEBRIS.
0220 PM FLASH FLOOD COCHISE 32.12N 109.92W
07/21/2010 COCHISE AZ TRAINED SPOTTER
IRONWOOD ROAD FLOODED NEAR COCHISE STRONGHOLD
0300 PM TSTM WND DMG 6 SW PICTURE ROCKS 32.29N 111.32W
07/21/2010 PIMA AZ BROADCAST MEDIA
THREE POPER POLES DOWNED ON MANVILLE RD...ONE ON A POLICE
CRUISER.
0500 PM FLOOD 5 NW RYAN FIELD 32.20N 111.22W
07/21/2010 PIMA AZ BROADCAST MEDIA
SEVERAL DIPS AND LOW WATER CROSSINGS WITH MINOR FLOODING
IN AVRA VALLEY.
0541 PM FLASH FLOOD 3 SE ORACLE 32.59N 110.75W
07/21/2010 PINAL AZ LAW ENFORCEMENT
MT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH
FLOODING.
&&
PYTLAKThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:24 PM MST | Areal Flood Advisory | TWC | Pinal | 2 hr |
| Jul 21, 6:58 PM MST | Areal Flood Advisory | TWC | Pima | 78 min |
| Jul 21, 9:38 PM MST | Areal Flood Advisory | TWC | Graham, Greenlee | 117 min |
| Jul 22, 9:54 AM MST | Flash Flood Watch | TWC | 9 hr | |
| Jul 22, 1:47 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 118 min |
| Jul 22, 1:58 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 116 min |
| Jul 22, 3:52 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jul 22, 4:17 PM MST | Flash Flood Warning | TWC | Pima | 118 min |
| Jul 22, 4:17 PM MST | Severe Thunderstorm Warning | TWC | Pima | 28 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.